MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The target lesion was located in the right coronary artery.A 3.50 x 38 mm synergy drug-eluting stent was implanted for treatment.However, during removal, the balloon was stuck inside the stent.The balloon was eventually removed completing the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The target lesion was located in the right coronary artery.A 3.50 x 38mm synergy drug-eluting stent was implanted for treatment.However, during removal, the balloon was stuck inside the stent.The balloon was eventually removed completing the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 38 mm stent delivery system was returned for analysis without a stent.The stent was not returned for analysis as it was successfully implanted.The balloon cones were reviewed, and no visible defects were noted.There was evidence that positive and negative pressure had been applied as the balloon was returned in a deflated state.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the polymer extrusion shaft.The balloon was inflated to rated burst pressure without issue.The device was deflated successfully within deflation time specification.The inflation device was verified before and after.A recommended 0.014 inch guidewire was introduced into the device to facilitate the functional testing.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8759172
Report Number2134265-2019-07063
Device Sequence Number16516310
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023329375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR